Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 2798321
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Joseph H. Silverman
Title: The arithmetic of dynamical systems
Additional book information: Graduate Texts in Mathematics, 241, Springer, New York, 2007, x+511 pp., ISBN 0-978-387-69903-5, US$49.95$, hardcover

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Robert L. Benedetto
Affiliation: Department of Mathematics and Computer Science, Amherst College, Amherst, Massachusetts 01002
Journal: Bull. Amer. Math. Soc. 46 (2009), 157-164
Published electronically: August 29, 2008
Additional Notes: The reviewer gratefully acknowledges the support of NSF Grant DMS-0600878.
Review copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.